MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES MID-SUBSTANCE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPL SYS,BIO-COMP ACHILLES MID-SUBSTANCE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPL SYS,BIO-COMP ACHILLES MID-SUBSTANCE
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Necrosis (1971)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 5/27/2022, it was reported by an arthrex employee via email that an ar-8929bc-cp achilles mid substance speedbridge implant system was implanted in the patient.Post surgery, patient experience infection which caused necrosis of the achilles tendon.Surgeon is planning for a revision surgery to remove the implants, date have not been provided at this time.Surgeon became aware of the infection on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
IMPL SYS,BIO-COMP ACHILLES MID-SUBSTANCE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14675404
Report Number1220246-2022-05076
Device Sequence Number17837116
Product Code MAI
UDI-Device Identifier00888867131651
UDI-Public00888867131651
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPL SYS,BIO-COMP ACHILLES MID-SUBSTANCE
Device Catalogue NumberAR-8929BC-CP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown